Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Entire solutions of certain partial differential equations and factorization of partial derivatives


Author: Bao Qin Li
Journal: Trans. Amer. Math. Soc. 357 (2005), 3169-3177
MSC (2000): Primary 32A15, 32A22, 35F20
Published electronically: October 28, 2004
MathSciNet review: 2135740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the problem of characterizing entire solutions of certain partial differential equations and the problem of characterizing common right factors of partial derivatives of meromorphic functions in $\mathbf{C}^{2}$ are closely related, and characterizations will be given using their relations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32A15, 32A22, 35F20

Retrieve articles in all journals with MSC (2000): 32A15, 32A22, 35F20


Additional Information

Bao Qin Li
Affiliation: Department of Mathematics, Florida International University, Miami, Florida 33199
Email: libaoqin@fiu.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03745-6
Received by editor(s): October 16, 2003
Published electronically: October 28, 2004
Additional Notes: The author was supported in part by National Science Foundation Grant DMS-0100486
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.